MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007103110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the user facility, during a navigated total knee replacement (tkr), 2 tips of the ortholock ex-pins broke off during removal.Following a risk assessment, a decision was made by the surgeon to leave the tips in as they were embedded in the patient¿s bones.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description
No new information.

Brand Name
ORTHOLOCK EX-PIN 3 X 110
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22349615
Report Number3015967359-2025-01187
Device Sequence Number20962284
Product Code HAW
UDI-Device Identifier54546540503225
UDI-Public(01)54546540503225
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6007103110
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown